Weakly sufficient sets for weighted spaces $h^{-\infty}_\Phi(\mathbb B)$
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 215-227
https://doi.org/10.4134/CKMS.2011.26.2.215
Printed June 1, 2011
Le Hai Khoi
Nanyang Technological University (NTU)
Abstract : In this paper we introduce a class $h^{-\infty}_\Phi(\mathbb B)$ of weighted spaces of harmonic functions in the unit ball $\mathbb B$ of ${\mathbb R}^n$. We define weakly sufficient sets in this space and give an explicit construction of countable sets of such a type. Various examples of weight functions are also discussed.
Keywords : weighted space, harmonic function, inductive limit, weakly sufficient set
MSC numbers : 31B05, 46E10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd